# SDR ASAA2012090792850

- Difficulty date: September 7, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 15,828 hours, 5,023 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Switch
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DID NOT SHUTDOWN ON GROUND AFTER APU SWITCH MOVED TO OFF POSITION. APU SWITCH WAS MOVED SLIGHTLY TOWARDS THE ON POSITION AND THE APU SHUTDOWN.  PERFORMED APU STARTING AND OPERATION, USUAL SHUTDOWN OPS CHECKED GOOD, INPUT MONITORING AND START SWITCH POSTION CHECKED GOOD IAW MM 49-11-00 BITE CHECK SHOWS NO FAULTS.
